# SDR UALA2008121106848

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 46,207 hours, 5,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 4J AFT INOP.  RELAMPED, CHECKS OK.
